Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes irregular painful periods?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6011 Questions

default
Posted on Mon, 4 Aug 2014 in Women's Health
Question: I have hard period all my life and low back pain and belly on both sides lower both .and have trouble peeing . Urologist today he said everything looks good but he said he put me on med That we'll relax my bad and he put two med.and he what me to see he in three months. and it still hurts.and my period it not post to sart intill the end of the month .I like some help ever snice I got tube put in my ear .I had to be put under.my period has not been the same. it between heavy and light .and sometimes spotting. I'm not sure what to .I have not talk to my doctor about because he is guy .but i what to know what r o tell him first. or what say to him.
doctor
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer:
NEED GYNEC EVALUATION AND WORKUP.

Detailed Answer:
Hello
Thanks for writing to us with your health concern
Have you visited a gynaecologist, apart from a Urologist>
You seem to be having irregular cycles and painful periods.
The cause for this could include - polycystic ovaries, fibroids, endometrial hyperplasia, cysts etc.
You need a thorough gynecological evaluation.
Even if your doctor is a male, just tell him regarding your period issues.
IF he is not a gynecological Specialist, ask to be referred to one.
You need a complete internal check up - per vaginum and per speculum.
Also , a pelvic transvaginal ultrasound scan.
Plus, hormonal levels - FSH, LH, TSH, Prolactin, DHEAS, OGTT, Free testosterone, Lipid profile.
What is your height and weight ?
Issues like stress, anxiety, unaccustomed exercise, late nights, travelling , smoking, alcohol can compound the problem of menstrual irregularity.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 7 hours later
I do smoke or drink or travel I use have to talk to his nurse and the because I'm 27 it because I'm changing .running on my mom side of family .I what to talk to him personal. what I tell the nurse.
doctor
Answered by Dr. Aarti Abraham 48 minutes later
Brief Answer:
TELL HER WHAT IS COMFORTABLE FOR YOU

Detailed Answer:
If you wish you can tell the nurse about your symptoms such as heavy and painful periods.
Or else tell the nurse that you wish to speak to the doctor regarding some personal and private issues.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 4 minutes later
Ok I well try that next i just like talk to him better then his nurse. height is 5 ft 5 in 230 and still losing weight. and i try exercise but I am see headache specialist Which deal with belly lower back etc. nug. specialist on Monday
doctor
Answered by Dr. Aarti Abraham 6 minutes later
Brief Answer:
TAKE CARE.

Detailed Answer:
Yes you do need to lose weight.
Keep working at it, and you will get there.
You can insist on seeing him directly.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 29 minutes later
so ask on see my reg doctor in person to talk about period .but he did ref.me obgyn and had something else go on so I'm call reschedule on Monday. it Elkhart General Hospital. if you do not me asking were is your office. there are alot of doctor on here i wish were in Elkhart Indiana.
doctor
Answered by Dr. Aarti Abraham 13 minutes later
Brief Answer:
AM NOT IN USA.

Detailed Answer:
Yes, please reschedule your appointment and see your OB - GYN at the earliest.
I am based in XXXXXXX not in the US of A.
Very kind of you to ask.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 14 minutes later
I have good doctor but I just wish they were better. like one on here
doctor
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer:
YOU CAN ALWAYS WRITE IN ,WHENEVER YOU WISH TO.

Detailed Answer:
You are again very kind.
Some doctors might be busy, so you feel they do not do justice to you.
Try and approach them with trust and make them understand your apprehensions.
Otherwise, we are always here to help you at any time.
You can contact me directly, whenever you wish to, by using the following link -
http://doctor.healthcaremagic.com/doctors/dr-aarti-abraham/64623
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 1 hour later
I trust my doctor I just do not trust my nurses. I guess I can leave voice mail just for him just me when he has time.
doctor
Answered by Dr. Aarti Abraham 11 minutes later
Brief Answer:
GO AHEAD

Detailed Answer:
Yes you can do that for sure.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 14 minutes later
Because nice I can tell in voice the do not like me and I do not like tell tell thing because they are not nice to me at all .
doctor
Answered by Dr. Aarti Abraham 3 hours later
Brief Answer:
CAN YOU REPEAT..

Detailed Answer:
I did not understand the last part..
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 6 minutes later
i can tell in nurse voice the do not like me. so the med urologist put me on bladder med to help my bladder relax .can game dihea.
doctor
Answered by Dr. Aarti Abraham 8 hours later
Brief Answer:
AS BELOW

Detailed Answer:
Again the last 3 words you typed cannot be understood by me.
The rest sounds fine.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 3 minutes later
can bladder med make my belly upset
doctor
Answered by Dr. Aarti Abraham 5 minutes later
Brief Answer:
CAN YOU NAME THE MEDICINES.

Detailed Answer:
Can you give me the name of the medications , and since how long are you on them.
I thought you said you had the belly problems even before taking the bladder meds.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 5 minutes later
Yes I do and med is oxybutynin 5 mg tab and i see headache specialist that deals with belly stuff etc
doctor
Answered by Dr. Aarti Abraham 6 minutes later
Brief Answer:
CANNOT CAUSE BELLY TROUBLES.

Detailed Answer:
No, that medication generally cannot cause belly troubles.
I am also confused about how a headache specialist can deal with belly issues.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 16 hours later
Because he can do all kinds of different things.
doctor
Answered by Dr. Aarti Abraham 8 hours later
Brief Answer:
OK

Detailed Answer:
Then he is not a specialist !
But if you are satisfied, no issues.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Aarti Abraham 10 hours later
Yes he is specialized he put me on new headache med which could help with low back me and I'm go see obgyn on Aug 13 at 9:45 am for this period stuff that is good on.
doctor
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer:
ALL THE BEST, TAKE CARE.

Detailed Answer:
Okay , wish you all the best with that.
Take care.
Do keep me posted.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests ,  
Medical Topics

Recent questions on  Polycystic ovaries

doctor1 MD

Hi Doctor, my maid 21 years of age was not having periods since one year ..she is also taking anti-epilleptic medicine. recently we have consulted one gynaecologist who has advised some medicines for 10 days, ultra sound and blood tests....

doctor1 MD

After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston . and Everything was fine. I do have a problem, actually two. 1- i am really bloated on the upper side of my stomach, Just under my breasts and it hurts a...

doctor1 MD

Hi Doctor, Could you review the attached report and advise if there is a pregnancy involved. Also, what is your other inference from the report. Regards,